Error bound for the Gaussian quadrature on the ellipse contour

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 159
  • Download : 0
Publisher
대한수학회
Issue Date
1993
Citation

대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.545 - 554

ISSN
1225-1763
URI
http://hdl.handle.net/10203/60188
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0